ClinVar Miner

Submissions for variant NM_000051.3(ATM):c.6238T>G (p.Tyr2080Asp) (rs1064795467)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
GeneDx RCV000480562 SCV000571301 likely pathogenic not provided 2016-09-12 criteria provided, single submitter clinical testing This variant is denoted ATM c.6238T>G at the cDNA level, p.Tyr2080Asp (Y2080D) at the protein level, and results in the change of a Tyrosine to an Aspartic Acid (TAT>GAT). This variant has not, to our knowledge, been published in the literature as pathogenic or benign. However, at this laboratory, ATM Tyr2080Asp was observed to co-occur in trans with a pathogenic ATM variant in a patient with a personal history consistent with Ataxia-telangiectasia. ATM Tyr2080Asp was not observed in approximately 6,500 individuals of European and African American ancestry in the NHLBI Exome Sequencing Project, suggesting it is not a common benign variant in these populations. Since Tyrosine and Aspartic Acid differ in polarity, charge, size or other properties, this is considered a non-conservative amino acid substitution. ATM Tyr2080Asp occurs at a position that is conserved across species and is located in the FAT domain (Stracker 2013, UniProt). In silico analyses predict that this variant is probably damaging to protein structure and function. Based on currently available evidence and internal data, we consider this variant to be likely pathogenic.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.